# SDR ASAA2019112503407

- Difficulty date: November 20, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 29,440 hours, 8,473 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK & ENGINE START RT PACK LITE ILLUMINATED ON RECALL- EXTINGUISHED ON MASTER CAUTION PRESS. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE. BITE PASSED REF B737-800 FIM 21-62 TASK 801. RT PACK LIGHT REMAINS EXTINGUISHED ON RECALL.
